Show simple item record

dc.creatorFonseca Mora, Christian Andrés
dc.date.accessioned2021-11-01T13:22:05Z
dc.date.available2021-11-01T13:22:05Z
dc.date.issued2020-12-15
dc.identifier.citationhttps://www.worldscientific.com/doi/10.1142/S0219025720500277
dc.identifier.issn1793-6306
dc.identifier.issn0219-0257
dc.identifier.urihttps://hdl.handle.net/10669/84956
dc.description.abstractLet Φ be a locally convex space and let Φ′ denote its strong dual. In this paper, we introduce sufficient conditions for the existence of a continuous or a càdlàg Φ′-valued version to a cylindrical process defined on Φ′. Our result generalizes many other known results on the literature and their different connections will be discussed. As an application, we provide sufficient conditions for the existence of a Φ′-valued càdlàg Lévy process version to a given cylindrical Lévy process in Φ′.es_ES
dc.language.isoenges_ES
dc.sourceInfinite Dimensional Analysis, Quantum Probability and Related TopicsVol. 23, No. 04, 2050027 (2020)es_ES
dc.subjectANÁLISIS ESTOCÁSTICO CON PROCESOS CILÍNDRICOSes_ES
dc.subjectCylindrical stochastic processeses_ES
dc.subjectSazonov’s topologyes_ES
dc.subjectcontinuous and càdlàg versionses_ES
dc.subjectcylindrical Lévyes_ES
dc.titleRegularization of cylindrical processes in locally convex Spaceses_ES
dc.typeartículo científico
dc.typepreprint
dc.identifier.doi10.1142/S0219025720500277
dc.description.procedenceUCR::Vicerrectoría de Investigación::Unidades de Investigación::Ciencias Básicas::Centro de Investigaciones en Matemáticas Puras y Aplicadas (CIMPA)es_ES
dc.identifier.codproyecto821-B9-131


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record